antidepressets

This is a great site i love the fact that we can relate to each other having been there ourselves,and can sometimes answer questions sometimes Dr. can only guess at. My question is if anyone has had irregular or elevated heartrate from antidepressents (zoloft in particular) I have icd and am having high rate for me -90-100 with my meds it is usually between 50 and60 Ive been on 100 mg zoloft for a year and see elvated heartrate can be a side effect. Can anyone relate to this ? Thank You all for this great site


3 Comments

cipralex 20 mg

by jessie - 2008-03-12 07:03:13

i was placed on this drug a few months back. it is an antidepressant with few side effects my dr. said. i was having trouble sleeping and going to sleep because i was afraid to go to sleep. this seems to have helped tremendously in my case. yes we can relate to one another for sure. jessie

Courses for Horses

by Blueaustralia - 2008-03-13 03:03:55

My doc put me on Zoloft and it threw me into mad panic. Just a couple of tablets caused havoc with my system. My heart raced and my lips tingled and I was in a whirl. It wasn't the tablet for me. I have been on another antidepressant since 2004. This one suits me. But, the doc did not believe me despite the fact that I ended up in Emergency. The hospital told me not to take them. So I gave my doc the flick and changed to another who was more understanding. Hope you feel better soon. Sincere wishes Billie

I was like Blue...

by queen_beez - 2008-03-13 04:03:01

was only on it for a week or sso and had to come off. I fear what would have happened if I had stayed on it. It is great you are questioning your meds and recognizing your body may not like something you are putting inot it.
Good luck,
Susan

You know you're wired when...

You have an excuse for being a couch potato.

Member Quotes

It's much better to live with a pacemaker than to risk your life without one.